MAUDE Adverse Event Report: SALTER LABS SALTER LABS; CANNULAIDE SIZE 2, FOR BABIES 1250G-2000G, 25 PER B

SALTER LABS SALTER LABS; CANNULAIDE SIZE 2, FOR BABIES 1250G-2000G, 25 PER B
Model Number CA102-0-25
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Skin Burning Sensation (4540)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, due to the increased rigidity, the new velcro caused (unspecified) trauma to the baby.No additional information provided concerning medical intervention and/or patient outcome.Additional information received, 11mar2026 reported, the patient outcome was the skin redness potentialy progressed to stage 2 skin injury, worse than prior redness.No additional information provided concerning medical intervention and/or patient outcome.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of (b)(6) 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
SALTER LABS
Common Device Name
CANNULAIDE SIZE 2, FOR BABIES 1250G-2000G, 25 PER B
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key24683076
Report Number3004748541-2026-00056
Device Sequence Number13265513
Product Code BZD
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
K143700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA102-0-25
Device Catalogue NumberCA102-0-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown